# SDR 97ZZZX4012

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232DM
- Make and model: Cessna 550
- Aircraft serial: 5500079
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Damper
- Part number: 55430014
- Condition: Broken
- Location: Nlg
- Part time: 5,574 hours
- Component: 55420009
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL BEGAN TO SHIMMY ON LANDING ROLL-OUT AT APPROXIMATELY 50 KNOTS.  NO ABNORMAL CREW ACTION REQUIRED.  SHIMMY DAMPER WAS REMOVED AND FOUND TO HAVE FAILED INTERNALLY.  ROLL PIN SECURING SHAFT TO PISTON SHEARED.  THIS PREVENTED ANY DAMPENING ACTION.  NOSE WHEEL STEERING OR TRAVEL WAS NOT AFFECTED.  NOSE GEAR ASSY WAS INSPECTED WITH NO FURTHER DEFECTS NOTED.  DAMPER WAS REPLACED.
